# SDR AALA2009010700273

- Difficulty date: January 7, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW-  EMERGENCY LIGHTS AT ROW 25 REMAIN ON WITH BATTERY OFF AND POWER TO AIRCRAFT OFF. REPLACED BATTERY PACK AT ROW 25.
